# SDR SWAA2024022643399

- Difficulty date: January 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-68992<[01] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 66 REV: A. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 66 REV: A. SEE INDIVIDUAL SIGNOFF BELOW
